I have started to have sleep problems since I when on a new medication called zeldox. Gradually I would sleep for less and less. It got to the point that I would take 3-4 hours to fall asleep and only sleep for 4/5 hours a night. I stopped the zeldox and now I can't sleep at all.
I have tried melatonin 10mg at night but it didn't work. I tried many over the counter sleep aids but they do not work.
Anyone have ideas what can help me sleep?
I read that you can drink gatorade to help your body produce endorphins again after being on medication and it stopping producing them. I might try although I don't know if it will work.
i might add that even though I don;'t sleep at night. I haven't felt tired during the day. I just feel a little weird when I get out of bed but it goes away in 15 minutes and I am wide awake. I don't understand how it seems like I don't need sleep right now.
You should discuss these symptoms with your doctor that prescribed the meds. You should also be very careful of what you take while on it, even over the counter meds and supplements as there can be interactions.
Your sleep problem can be the meds or the condition you take them for. Let your doctor regulate whatever you take.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.